MAUDE Adverse Event Report: NEVRO CORP. SENZA; NEVRO SENZA

NEVRO CORP. SENZA; NEVRO SENZA
Model Number TLEAD1058-70B
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 12/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturing records were reviewed and no issues were found.A review of the complaint record has found no other instances of similar events for this lot.The device was not available for return.
 
Event or Problem Description
It was reported to nevro that during the trial procedure, the lead tip detached during insertion.The incident may have been due to user error when the insertion was too steep.The physician is not concerned about the fragment in the body, and will remove the fragment during a future back surgery.

Brand Name
SENZA
Common Device Name
NEVRO SENZA
Manufacturer (Section D)
NEVRO CORP.
1800 bridge parkway
redwood city CA 94065
MDR Report Key11143850
Report Number3008514029-2021-00021
Device Sequence Number11315305
Product Code LGW
UDI-Device Identifier00813426020374
UDI-Public00813426020374
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P130022
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model NumberTLEAD1058-70B
Device Catalogue NumberTLEAD1058-70B
Device Lot Number94480184
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2020
Initial Report FDA Received Date01/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1